Medical Questions > Womens Health > Birth Control Forum

Depo Shot-Is there another way to do it?

The first week of june i got the depo shot. Then at the end of june i got my period and i have been having still sometimes it is lite and sometimes is not. Right now it is heavy. I also went to my family doctor, the first visit she gave me these pills that suppose to stop the bleeding so i took the whole bottle. I still have it that was like middle of july. Then i went to doctors again in august and i still have it i told her about it and she just gave a another birth control cause i did not what the depo shot cause it has mess up my system. I still havent got the birth control cause i have short on money. Is there another way to do it cause i have so so tired lately and i have strenght to do anything.
Did you find this post helpful?
|

User Profile
replied September 22nd, 2011
Community Volunteer
You need to take an iron supplement when you bleed like this. (Do not overdose on iron). It will give you your energy back.

The pills in the bottle that she gave you was likely a blood thickener like Ibprofin.

What you have is a common side effect called breakthrough bleeding. It will normally just go away by itself after a while (can take a month or three). The other way to handle it is with birth control pills. Can your doctor give you a sample pack? Can you get a cheaper generic pill? Do you have any government (state or local) run health care clinic close by? They normally give out highly subsidized birth control pills.

Best of luck, I hope you feel better soon!
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...